Differential and Integral Equations

On nonlinear dispersive equations

Mi Ai Park

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 9, Number 6 (1996), 1331-1335.

Dates
First available in Project Euclid: 6 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367846905

Mathematical Reviews number (MathSciNet)
MR1409932

Zentralblatt MATH identifier
0879.35037

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35K70: Ultraparabolic equations, pseudoparabolic equations, etc.

Citation

Park, Mi Ai. On nonlinear dispersive equations. Differential Integral Equations 9 (1996), no. 6, 1331--1335. https://projecteuclid.org/euclid.die/1367846905


Export citation